Mathematics Department
Mathematics Department

Shop Our Store


Baker, Roger




Email: baker@math.byu.edu
Office: 328 TMCB
Phone Number: (801) 422-7424
Fax Number: (801) 422-0504
Click Here to View Baker, Roger's Curriculum Vitae

Prizes and Awards:
  • Research prize of the Hardy-Ramanujan society (twice)
  • Publications:
  • Numbers with a large prime factor II. Analytic number theory, Essays in honour of Klaus Roth, (2009), 1-14.
  • Numbers in a given set with (or without) a large prime factor, Ramanujan Journal, 20 (2010), 275-295.
  • Sums of two relatively prime k-th powers, Functiones et Approximatio, 42(1) (2010), 67-112.
  • Zeros of a quadratic form at squarefree points, J. Number Theory, 130 (2010), 2119-2146.
  • Weyl’s theorem in the measure theory of numbers, Dependence in Probability, Analysis and Number Theory, (2010), 51-72.
  • The distribution of k-free numbers, Acta Math. Hungar., 126 (2010), 181-197.
  • Primitive lattice points in planar domains, Acta Arithmetica, 142 (2010), 267-302.
  • Sequences that omit a box modulo 1, Advances in Math., 227 (2011), 1757-1771.
  • Primes in arithmetic progressions to spaced moduli, Acta Arith. 153(2), 2012, pp. 133-159.
  • Research Interests: 
    • Analytic number theory,including exponential sums, sieve methods, prime number distribution
    • Diophantine inequalities
    • Metric number theory, including sets of fractional dimension



    Calendar

    All Events Colloquia Seminars Focus on Math Other